Alert archive / Wisconsin / Special Weather Statements in 2022

Special Weather Statement, NWS Green Bay, WI

August 3, 2022Oneida County, Vilas County, Wisconsin

NWS Green Bay, WI issued this special weather statement at Aug 3, 2022, 3:39 AM CDT for Oneida County, Vilas County, Wisconsin. It was in force for 51 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Aug 3, 2022, 3:39 AM CDT (08:39 UTC)
Expired
Aug 3, 2022, 4:30 AM CDT
In force
51 min
Issued by
NWS Green Bay, WI
Hail
0.50 in
Wind
50

Counties Oneida County, WI, Vilas County, WI

The radar

The Marquette radar (KMQT), 163 km from the middle of the area, began a volume at 08:42 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Green Bay/Straub, WI (KGRB), launched 00:00Z, 8.7 hours before the alert went out and 200 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Green Bay/Straub, WI at 00:00Z on 2022-08-03Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 213 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Green Bay/Straub, WI at 00:00Z on 2022-08-03The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 225 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
213 J/kg
Mixed-layer CIN
-445 J/kg
Mixed-layer LCL
1011 m above ground
0-6 km bulk shear
47 kt
0-1 km storm-relative helicity
225 m²/s²
0-3 km storm-relative helicity
226 m²/s²
Significant tornado parameter
0.0
Supercell composite
1.8

Open this sounding in Storm Lab

The text

As transmitted.

246 
WWUS83 KGRB 030839
SPSGRB

Special Weather Statement
National Weather Service Green Bay WI
339 AM CDT Wed Aug 3 2022
 
WIZ005-010-011-030930-
Vilas WI-Oneida WI-Forest WI-
339 AM CDT Wed Aug 3 2022

...Strong thunderstorms will impact portions of northwestern Forest,
Vilas and Oneida Counties through 430 AM CDT...

At 338 AM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Turtle Flambeau Flowage to near Lac Du
Flambeau to near Willow Lake. Movement was east at 60 mph.

HAZARD...Wind gusts up to 50 mph and half inch hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around 
         unsecured objects. Minor damage to outdoor objects is 
         possible.

Strong thunderstorms will be near...
  Lac Du Flambeau, Willow Reservoir and Squirrel Lake around 345 AM 
  CDT.
  Newbold, Rice Creek Natural Area and Rainbow Flowage around 400 AM 
  CDT.
  Boulder Junction and Crystal Lake Scout Reservation around 405 AM 
  CDT.
  Eagle River and Johnson Lake Barrens Natural Area around 415 AM 
  CDT.
  Kentuck Lake Campground around 425 AM CDT.
  Phelps and Headwaters Wilderness around 430 AM CDT.

Other locations impacted by these storms include Gagen, Luna-White
Deer Campground, Sayner, Anvil Lake Campground, Harshaw, Hazelhurst,
Upper Buckatabon Springs Natural Area, Argonne, Goodnow and Trout
Lake.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building. 

Persons in campgrounds should consider seeking sturdy shelter until
these storms pass.

&&

LAT...LON 4614 8910 4595 8882 4560 8878 4568 9001
      4592 9005 4598 9005 4598 8993 4617 8993
      4619 8933
TIME...MOT...LOC 0838Z 270DEG 52KT 4610 9021 4596 9000 4576 8997 

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...50 MPH

$$

Kieckbusch

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Green Bay, WI wrote its last area forecast discussion before this special weather statement went out at Aug 3, 3:38 AM CDT, 1 minute earlier.

Area forecast discussion, Aug 3, 3:38 AM CDT, 1 minute before
Area Forecast Discussion
National Weather Service Green Bay WI
338 AM CDT Wed Aug 3 2022

Forecast discussion for routine morning forecast issuance

.SHORT TERM...Today...Tonight...and Thursday
Issued at 338 AM CDT Wed Aug 3 2022

Showers and thunderstorms north of a warm front will continue this
morning across the region this morning. Although the storms
upstream have been strong to severe, our area has been worked over
fairly well. Therefore, confidence in these storms maintaining
their severity is low.

Additional showers and thunderstorms are possible later today into
the afternoon as a cold front tracks through the area. Some of
these storms could be strong to severe, especially across the Fox
Valley east to the lakeshore with MUCAPEs of 2-3 J/g and bulk
shear of 30 to 40 knots. The strongest storms would likely produce
heavy rain and possibly damaging winds, with marginally severe
hail a secondary threat. Localized flooding is also possible,
especially across areas that receive several rounds of rain.
Conditions will be warm and humid ahead of the cold front with
highs in the 80s, as heat index values soar to 90 to 95 across
the eastern portion of the cwa.

Any remaining rain showers or thunderstorms should quickly exit
east of the area this evening, with dry conditions expected for
the rest of tonight into Thursday as high pressure builds in
across the northern Great Lakes region. Lows tonight are expected
to fall into the lower 50s across the north, with lows around 60
across east-central Wisconsin. Highs on Thursday will be cooler;
ranging from the upper 70s across the north and highs around 80
across central and east-central Wisconsin away from Lake Michigan.

.LONG TERM...Thursday Night Through Tuesday
Issued at 338 AM CDT Wed Aug 3 2022

Main focus is on thunderstorms potential this weekend along with
warm and humid conditions on Saturday. Otherwise, low-impact
weather is expected throughout the long term forecast.

Thursday night through Friday night...Starting out clear and quiet
as high pressure slowly slides east. Overnight lows will be close
to normal in the middle to upper 50s. Staying mostly sunny
throughout Friday with highs in the upper 70s (lakeshore) and low
80s elsewhere. A slight uptick in humidity Friday with Tds in the
upper 50s and low 60s. More clouds moving in Friday night,
particularly across the Northwoods. With southerly flow throughout
the night temperatures will be mild and only drop into the 60s.

Saturday and Sunday...Somewhat less certain with the timing of
any weekend showers and thunderstorms. High confidence that a cold
front will track across the area sometime Saturday afternoon into
Sunday afternoon, but models differ on timing and whether the
front stalls out for a time, and where this would occur. This
could be due to the lack of any upper level forcing, as the
westerlies will be well north of the Great Lakes this weekend.
The GFS is the slowest at bringing the front through, and also
shows pwats climbing to 2.00 to 2.25 inches. If this occurs, heavy
rain would be a concern with any shower or thunderstorm that
develops. The Canadian brings the front through fairly fast
Saturday night into Sunday morning, which would be less
favorable timing for any severe storms. And the ECMWF is in
between, but is starting to trend slower. Increased PoPs a bit
from the previous forecast, as showers and storms are likely, but
the timing will need refinement. Currently have the highest PoPs
from 00Z to 12Z Sunday. Thunderstorms will be possible, but it is
too early to fully determine severe potential.

Meanwhile, temps and dew points will climb on Saturday, especially
across central, east- central, and far northeast WI. Highs are
forecast to reach the upper 80s to lower 90s here, with Tds near
70, which could produce some heat index values in the low 90s.
Temps will be closer to normal Sunday, with decreasing humidity
behind the cold front.

Monday through Wednesday...Less certain in details by this point.
Some indications a shortwave could break off the main flow and
bring a chance of showers early in the week. Overall, this time
period looks mainly dry and quiet with surface high pressure
lingering over the region and an upper ridge building to the west
over the Northern Plains. Temperatures will be near normal.
&&

.AVIATION...for 06Z TAF Issuance
Issued at 1106 PM CDT Tue Aug 2 2022

A bowing line of severe thunderstorms was moving through north
central WI late this evening, along and just north of a warm
frontal boundary. Not sure how far south this line with track,
but current thoughts are that the southern edge will stay fairly
close to Hwy 29, so focusing on areas near and north of AUW and
GRB. There is another compact complex of severe storms racing
through central MN, and this may impact AUW and RHI between 08z-11z.
Additional scattered storms may occur with an upper level
disturbance and cold front that will move through the region
during the day, so will have a secondary period of storms mentioned
in the TAFs. There will be some low ceilings across far northern
WI until the warm front lifts through, otherwise generally
expecting VFR conditions except during storms.

LLWS will impact the TAF sites overnight, but should wane over
most of the forecast area into Wednesday morning. Gusty S winds
will become SW late tonight into early Wednesday, then turn NW
after the front moves through in the afternoon/early evening.
&&

.GRB WATCHES/WARNINGS/ADVISORIES...
Beach Hazards Statement through this evening for WIZ022-040-050.
&&

SHORT TERM.....Kurimski
LONG TERM......KLJ
AVIATION.......Kieckbusch
Hazardous weather outlook, Aug 3, 3:00 AM CDT, 39 minutes before
Hazardous Weather Outlook
National Weather Service Green Bay WI
300 AM CDT Wed Aug 3 2022

WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-040800-
Vilas-Oneida-Forest-Florence-Northern Marinette County-Lincoln-
Langlade-Menominee-Northern Oconto County-Door-Marathon-Shawano-
Wood-Portage-Waupaca-Outagamie-Brown-Kewaunee-Waushara-Winnebago-
Calumet-Manitowoc-Southern Marinette County-
Southern Oconto County-
300 AM CDT Wed Aug 3 2022

This Hazardous Weather Outlook is for north-central and northeast
Wisconsin.

.DAY ONE...Today and Tonight

Scattered thunderstorms are possible today as a cold front moves
across the area. Some storms may be strong to severe, especially
across east-central and far northeast Wisconsin this afternoon.
The strongest storms could produce damaging winds, heavy rain, and
marginally severe hail.

Very warm and humid weather is likely today, particularly across
east-central and portions of far northeast Wisconsin where heat
index values greater than 90 degrees are possible.

Hazardous swimming conditions are possible at beaches along Lake
Michigan today due to high wave action.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday

Thunderstorms are possible this weekend, but it's too early to
determine if they might be severe.

Very warm and humid weather is possible on Saturday with heat
index values greater than 90 degrees, especially in east-central
and far northeast Wisconsin.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed this afternoon, especially in
east- central and far northeast Wisconsin.

LMZ521-522-541>543-040800-
The Bay of Green Bay south of a line from Cedar River MI to Rock
Island Passage-Lake Michigan from Washington Island to Sheboygan-
300 AM CDT Wed Aug 3 2022

This Hazardous Weather Outlook is for portions of northwest Lake
Michigan and the waters of Green Bay.

.DAY ONE...Today and Tonight

Thunderstorms are possible today, any storms would pose a hazard
to mariners.

Gusty winds and high waves will likely create conditions
hazardous to small craft starting today.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday

Thunderstorms are possible this weekend, any storms would pose a
hazard to mariners.

Kurimski/KLJ

In the hours before

Special weather statement, Aug 3, 2:16 AM CDT, 1 hour 23 minutes before
Special Weather Statement
National Weather Service Green Bay WI
216 AM CDT Wed Aug 3 2022

WIZ018-030-035-036-030800-
Wood WI-Marathon WI-Portage WI-Lincoln WI-
216 AM CDT Wed Aug 3 2022

...Strong thunderstorms will impact portions of Wood, western
Portage, southern Lincoln and Marathon Counties through 300 AM CDT...

At 209 AM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from 6 miles northeast of Cornell to 7 miles south
of Thorp to near Price. Movement was east at 50 mph.

HAZARD...Winds in excess of 40 mph and brief torrential rainfall.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Additional rainfall of up to an inch
         could cause some minor flooding in parts of northern
         Marathon and southern Lincoln counties where 1 to 2 inches
         of rain has already fallen.

Locations impacted include...
Wausau, Stevens Point, Wisconsin Rapids, Marshfield, Weston, Merrill,
Rib Mountain, Mosinee, Abbotsford and Spencer.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

A Severe Thunderstorm Watch remains in effect until 300 AM CDT for
central and north central Wisconsin.

&&

LAT...LON 4503 9031 4504 9020 4512 9020 4512 9005
      4531 9004 4531 8943 4481 8939 4425 8963
      4426 9032
TIME...MOT...LOC 0709Z 265DEG 48KT 4524 9106 4485 9081 4452 9112

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH

EB
Special weather statement, Aug 3, 2:48 AM CDT, 51 minutes before
Special Weather Statement
National Weather Service Green Bay WI
248 AM CDT Wed Aug 3 2022

WIZ018-030-035-036-030830-
Wood WI-Marathon WI-Portage WI-Lincoln WI-
248 AM CDT Wed Aug 3 2022

...Strong thunderstorms will impact portions of northwestern Wood,
northwestern Portage, southwestern Lincoln and Marathon Counties
through 330 AM CDT...

At 244 AM CDT, Doppler radar was tracking a cluster of strong
thunderstorms extending from near Cornell, southward to Stanley and
Augusta.  The storms were moving east at 45 mph.

HAZARD...Winds in excess of 45 mph and pea size hail are possible.
         Brief torrential rainfall is also possible.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Wausau, Marshfield, Weston, Rib Mountain, Mosinee, Abbotsford,
Spencer, Rothschild, Schofield and Knowlton.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

The storms may intensify, so be certain to monitor local radio
stations and available television stations for additional
information and possible warnings from the National Weather Service.

&&

LAT...LON 4503 9031 4503 9020 4512 9020 4512 9005
      4514 9004 4514 8949 4461 8949 4460 9032
TIME...MOT...LOC 0744Z 265DEG 38KT 4492 9048

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH

EB
Special weather statement, Aug 3, 3:02 AM CDT, 37 minutes before
Special Weather Statement
National Weather Service Green Bay WI
302 AM CDT Wed Aug 3 2022

WIZ035>037-045-030845-
Waupaca WI-Wood WI-Waushara WI-Portage WI-
302 AM CDT Wed Aug 3 2022

...A strong thunderstorm will impact portions of southeastern Wood,
southern Portage, northern Waushara and southwestern Waupaca Counties
through 345 AM CDT...

At 302 AM CDT, Doppler radar was tracking a strong thunderstorm over
New Rome, or 12 miles south of Wisconsin Rapids, moving east at 45
mph.

HAZARD...Wind gusts up to 50 mph and half inch hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Stevens Point, Wisconsin Rapids, Waupaca, Whiting, Amherst,
Plainfield, Chain O' Lakes-King, Napowan Scout Camp, Hartman Creek
State Park and Lake Wazeecha.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 4458 8921 4416 8890 4411 8960 4425 8960
      4425 9004 4437 9013
TIME...MOT...LOC 0802Z 259DEG 38KT 4422 8987

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...50 MPH

EB
Special weather statement, Aug 3, 3:09 AM CDT, 30 minutes before
Special Weather Statement
National Weather Service Green Bay WI
309 AM CDT Wed Aug 3 2022

WIZ018-030-030900-
Marathon WI-Lincoln WI-
309 AM CDT Wed Aug 3 2022

...A strong thunderstorm will impact portions of southwestern Lincoln
and northern Marathon Counties through 400 AM CDT...

At 309 AM CDT, Doppler radar was tracking a strong thunderstorm 13
miles east of Medford, moving east at 55 mph.

HAZARD...Wind gusts up to 50 mph and half inch hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Wausau, Weston, Merrill, Rib Mountain, Abbotsford, Council Grounds
State Park, Birch Trails Girl Scout Camp, Rothschild, Schofield and
Colby.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 4503 9031 4504 9020 4512 9020 4512 9005
      4528 9005 4536 8961 4485 8946 4487 9032
TIME...MOT...LOC 0809Z 258DEG 49KT 4511 9008

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...50 MPH

EB
Special weather statement, Aug 3, 3:14 AM CDT, 25 minutes before
Special Weather Statement
National Weather Service Green Bay WI
314 AM CDT Wed Aug 3 2022

WIZ005-010-030900-
Vilas WI-Oneida WI-
314 AM CDT Wed Aug 3 2022

...Strong thunderstorms will impact portions of Vilas and
northwestern Oneida Counties through 400 AM CDT...

At 313 AM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Clam Lake to 9 miles west of Butternut to
13 miles west of Phillips. Movement was east at 40 mph.

HAZARD...Wind gusts up to 50 mph and half inch hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Strong thunderstorms will be near...
  Lac Du Flambeau around 400 AM CDT.

Other locations impacted by these storms include Sayner, Nixon Lake
Natural Area, Hazelhurst, Upper Buckatabon Springs Natural Area,
Woodruff, St Germain, Tomahawk River Pines Natural Area, High Lake
Natural Area, Arbor Vitae and Van Vliet Hemlocks Natural Area.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Persons in campgrounds should consider seeking sturdy shelter until
these storms pass.

&&

LAT...LON 4623 8957 4607 8932 4575 8928 4573 9004
      4598 9005 4598 8993 4629 8992 4629 8987
TIME...MOT...LOC 0813Z 263DEG 33KT 4612 9090 4597 9069 4577 9066

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...50 MPH

Kieckbusch
Special weather statement, Aug 3, 3:39 AM CDT, 0 minutes before
Special Weather Statement
National Weather Service Green Bay WI
339 AM CDT Wed Aug 3 2022

WIZ005-010-011-030930-
Vilas WI-Oneida WI-Forest WI-
339 AM CDT Wed Aug 3 2022

...Strong thunderstorms will impact portions of northwestern Forest,
Vilas and Oneida Counties through 430 AM CDT...

At 338 AM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Turtle Flambeau Flowage to near Lac Du
Flambeau to near Willow Lake. Movement was east at 60 mph.

HAZARD...Wind gusts up to 50 mph and half inch hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Strong thunderstorms will be near...
  Lac Du Flambeau, Willow Reservoir and Squirrel Lake around 345 AM
  CDT.
  Newbold, Rice Creek Natural Area and Rainbow Flowage around 400 AM
  CDT.
  Boulder Junction and Crystal Lake Scout Reservation around 405 AM
  CDT.
  Eagle River and Johnson Lake Barrens Natural Area around 415 AM
  CDT.
  Kentuck Lake Campground around 425 AM CDT.
  Phelps and Headwaters Wilderness around 430 AM CDT.

Other locations impacted by these storms include Gagen, Luna-White
Deer Campground, Sayner, Anvil Lake Campground, Harshaw, Hazelhurst,
Upper Buckatabon Springs Natural Area, Argonne, Goodnow and Trout
Lake.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Persons in campgrounds should consider seeking sturdy shelter until
these storms pass.

&&

LAT...LON 4614 8910 4595 8882 4560 8878 4568 9001
      4592 9005 4598 9005 4598 8993 4617 8993
      4619 8933
TIME...MOT...LOC 0838Z 270DEG 52KT 4610 9021 4596 9000 4576 8997

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...50 MPH

Kieckbusch

The office that day

Everything else NWS Green Bay, WI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 2, 9:30 PM CDTSpecial Weather StatementGRBVilas60 min
Aug 2, 10:04 PM CDTSpecial Weather StatementGRBOneida41 min
Aug 2, 10:30 PM CDTSevere Thunderstorm Warning Considerable damage threatGRBLincoln, Oneida45 min
Aug 2, 11:13 PM CDTSevere Thunderstorm Warning Considerable damage threatGRBLanglade, Lincoln, Marathon, Oneida47 min
Aug 3, 12:00 AM CDTSevere Thunderstorm WarningGRBLanglade, Marathon, Menominee, Shawano15 min
Aug 3, 2:16 AM CDTSpecial Weather StatementGRBMarathon, Wood44 min
Aug 3, 2:48 AM CDTSpecial Weather StatementGRBMarathon42 min
Aug 3, 3:02 AM CDTSpecial Weather StatementGRBPortage43 min
Aug 3, 3:09 AM CDTSpecial Weather StatementGRBLincoln, Marathon51 min
Aug 3, 3:14 AM CDTSpecial Weather StatementGRBVilas46 min
Aug 3, 3:46 AM CDTSpecial Weather StatementGRBLanglade44 min
Aug 3, 5:26 AM CDTSpecial Weather StatementGRBWood49 min
Aug 3, 5:54 AM CDTSpecial Weather StatementGRBPortage, Waushara, Wood51 min
Aug 3, 6:07 AM CDTSpecial Weather StatementGRBPortage, Waupaca, Waushara38 min
Aug 3, 6:26 AM CDTSpecial Weather StatementGRBWaushara, Winnebago49 min
Aug 3, 6:43 AM CDTSpecial Weather StatementGRBCalumet, Winnebago47 min
Aug 3, 7:23 AM CDTSevere Thunderstorm WarningGRBBrown, Calumet, Kewaunee, Manitowoc52 min
Aug 3, 7:33 AM CDTSpecial Marine WarningGRB75 min
Aug 3, 2:28 PM CDTSpecial Weather StatementGRBPortage47 min

Nearby

Special Weather Statements in Wisconsin, 2022Every special weather statement in 2022

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.